Covid-19: Are menstrual disorders after vaccination “temporary” and “mild”?


THE CHEKING PROCESS – There are many reports of disturbances in the female cycle after injection with messenger RNA. On France Inter, Olivier Véran wanted to be reassuring.

THE QUESTION. Abnormally late, longer, exceptionally heavy and painful periods, even … post-menopausal. Since the launch of the vaccination campaign, testimonies have been pouring in from women reporting hormonal disorders following the injection. Their cycle would be for some disrupted, for others quite upset after receiving the messenger RNA vaccines, Pfizer and Moderna, especially after the second dose.

Wednesday September 29, on France Inter, the journalist Léa Salamé questioned the Minister of Health, Olivier Véran, on this subject, evoking the “dozens of calls»Received by gynecologists from their worried patients. “These disorders are transient, temporary, (they) do not affect fertility in any way, if it is the concern“Wanted to reassure the minister. If these effects can be “badly lived“, They are in no case”definitive“, He affirmed:”At this point I have no severity information“. What do we know

This article is for subscribers only. You have 86% left to discover.

Pushing back the limits of science is also freedom.

Continue reading your article for € 1 the first month

Already subscribed? Log in

.

Leave a Reply

Your email address will not be published. Required fields are marked *